advertisement
Question
Posted by: Joe | 2007/04/04

MASTURBATING FOR HOURS BUT NO CUM

Subject: MASTURBATING FOR HOURS BUT NO CUM

Dear Cyber Doctor,

Hi,


I am a 28 year old unmarried male and I used to mastubate regularly, with great pleasure and I was able to ejaculate comfortably and reach orgasm. A normal wank usually lasts me about 20-30 minutes.

During these past 2 weeks, I have been masturbating for a long period of time (1 to 1 1/2 hours) with no ejaculation point and no orgasm. I find this frustrating. Only on one occassion I lost my erection in the process, whereas on other occassions I do not loose my erection, but I do not reach ejaculation and orgasm. This is bothering me and frustrating me.

I must inform you though, that I am a bipolar disorder sufferer and take SSRI medication for this, but in the past this has not affected my ability to mastubate. About 3 weeks ago I took a paracetemol overdose (attempted suicide) and the psychiatrist put me on stronger medication called Anafranil - 75mg at night.

I find that after taking this medication, the problem came about. Could this be the problem, and if this is the problem, how do I go about solving this problem so that I can enjoy wanking myself to pleasure once again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Joe
Yes the problem could be the medication but I think you should give it a bit of time - one gets used to the dose after a while and the side-effects become less. I think at this point in time it is more important to get you out of your acute depression.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Leatherwolf | 2007/04/12

E

The question from Natural is justified. So becareful when calling someone a freek, grow up, we are adults here and should respect other peoples observations, they may just have more knowledge than you

Reply to Leatherwolf
Posted by: e | 2007/04/04

go away - natural freak !!!

No sickos allowed on these forums, sorry.

Reply to e
Posted by: NATURAL | 2007/04/04

You have a foreskin penis or are you circumcised ?

Reply to NATURAL
Posted by: cv | 2007/04/04

The medication must have a impact on it,try and stop wanking for a week and only wank when you are realy feel that you need it.If you mastrubate because it is in your daily routine,break the routine and only do it when your are realy horny.

Reply to cv

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement